MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement.Customer disconnect call.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.The customer is concerned with meter to meter comparison results of 303 mg/dl using true metrix and 248 mg/dl using doctor's meter.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling dizzy, headache, increase urination.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the office.During the call on (b)(6) 2017, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.Result 1 :303 mg/dl (b)(6) 2017 11:30 am fasting (from log book) notified customer to please contact healthcare provider due to symptoms of hyperglycemia.Customer became vulgar and disconnected call.Could not obtain history of meter due to call being disconnected and unable to ship replacement products.On follow up attempt, customer refused to answer any questions.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.The customer is concerned with meter to meter comparison results of 303mg/dl using true metrix and 248mg/dl using doctor's meter.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling dizzy, headache, increase urination.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the office.During the call on (b)(6) 2017, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.(b)(6).Notified customer to please contact healthcare provider due to symptoms of hyperglycemia.Customer became vulgar and disconnected call.Could not obtain history of meter due to call being disconnected and unable to ship replacement products.On follow up attempt, customer refused to answer any questions.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7210250
Report Number1000113657-2018-00086
Device Sequence Number122671
Product Code NBW
UDI-Device Identifier00021292007065
UDI-Public(01)00021292007065
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY